# SDR EISA99211

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1500265
- Condition: Failed
- Location: P-6 Panel
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED ELECTRICAL BURNING SMELL IN COCKPIT.  NOT DETECTABLE IN CARGO AREA, COULD NOT SEE SMOKE.  SMELL STRINGER TOWARD BACK OF COCKPIT.  INSPECTED AREA FOR SMELL FOUND PANEL ARCHING AT BULB TRANSFERRED LIGHT TO MEL 463 IAW B-727 MEL 33-1, BULB REMOVED.  (M)
